# SDR IPXA2018090433460

- Difficulty date: August 20, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, TAIL CONE LT SIDE FRAME AT CANT STA 2164 CENTER GUIDE PIN HOLE HAS APPROX .750" CRACK. REPAIRED TAIL CONE LT SIDE FRAME AT CANT STA 2164 CENTER GUIDE PIN HOLE IAW SRM 53-80-07 REPAIR 1. (MINOR)
